# SDR DALA14015690959

- Difficulty date: March 9, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 62,318 hours, 46,825 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 373-374
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON ROUTINE CHECK,  FUSELAGE SKIN WAS FOUND CRACKED BETWEEN BS 373 AND 374 LONGERONS 20 - 21R AT UPPER FWD DOOR FRAME.  REPAIRED IAW ETI-88-14-003, REV 3 AND ER/A 521180-14 AD REV "A".
